Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa - Constipation/Diarrhea

Posted by Leanne on June 4, 1999, at 11:41:25

In reply to Re: Celexa - , posted by Ruth on June 3, 1999, at 20:53:24

I have been on Celexa (only 20 mg.) for about 5
weeks now and have been experiencing diarrhea for
about 2 weeks now. I have no other side effects.
Actually, with regard to sexual disfunction - I have
more desire now than when I was on 40 mg. of Paxil
for over two years!

Anyone else have diarrhea? I went to the dr. and he
advised me to eat more fiber! - I am a vegetarian,
so fiber for me is not the problem! I eat lots
of grains, beans, fresh and steamed vegies etc.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leanne thread:3323